Journal of Applied Probability

For over four decades, the Journal of Applied Probability has provided a forum for original research and reviews in applied probability. Its wide audience includes leading researchers in the many fields where stochastic models are used, including operations research, telecommunications, computer engineering, epidemiology, financial mathematics, information systems and traffic management.

Top downloads over the last seven days

Stochastic orderings and ageing properties of residual life lengths of live components in (n-k+1)-out-of-n systemsNarayanaswamy Balakrishnan, Ghobad Barmalzan and Abedin HaidariVolume 51, Number 1 (2014)
Conditional characteristic functions of Molchan-Golosov fractional Lévy processes with application to credit riskHolger FinkVolume 50, Number 4 (2013)
Relations between hidden regular variation and the tail order of copulasLei Hua, Harry Joe and Haijun LiVolume 51, Number 1 (2014)
On the convolution of heterogeneous Bernoulli random variablesMaochao Xu and N. BalakrishnanVolume 48, Number 3 (2011)
Conditional distributions of processes related to fractional Brownian motionHolger Fink, Claudia Klüppelberg and Martina ZähleVolume 50, Number 1 (2013)
  • ISSN: 0021-9002 (print), 1475-6072 (electronic)
  • Publisher: Applied Probability Trust
  • Discipline(s): Statistics and Probability
  • Full text available in Euclid: 1998 --
  • Access: By subscription only
  • Euclid URL: http://projecteuclid.org/jap